Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 22, 2011, 1:48 PM EDT for Berks County, Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2011, 1:48 PM EDT (17:48 UTC)
- Expired
- Jun 22, 2011, 2:45 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 113 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
871
WWUS81 KPHI 221748
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
148 PM EDT WED JUN 22 2011
PAZ060-061-067>069-221845-
BERKS PA-BUCKS PA-CHESTER PA-LEHIGH PA-MONTGOMERY PA-
148 PM EDT WED JUN 22 2011
...A DEVELOPING THUNDERSTORM WILL AFFECT PORTIONS OF
BERKS...CHESTER...AND MONTGOMERY COUNTIES...
AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM ABOUT 15 MILES SOUTH OF READING...MOVING
EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR NEW MORGAN AND
ELVERSON AROUND 200 PM...BIRDSBORO AND LORANE AROUND 215 PM...SOUTH
POTTSTOWN AND POTTSTOWN AROUND 230 PM...AND GILBERTSVILLE AND
ROYERSFORD AROUND 245 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM.
LAT...LON 4047 7549 4005 7541 4004 7543 4003 7542
4004 7595 4011 7595 4014 7590 4020 7599
4024 7604
$$
MPDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 22, 11:04 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 22, 11:04 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1104 AM EDT WED JUN 22 2011 .SYNOPSIS... SURFACE WARM FRONT WILL SLOWLY CONTINUE TO PUSH THROUGH OUR CWA TODAY AND STALL OVER OUR NORTH. IT WILL THEN START TO MOVE SOUTH AGAIN TONIGHT AND THEN BACK TO THE NORTH ON THURSDAY, DOING A NORTH SOUTH DIURNAL DANCE. A COLD FRONT SHOULD THEN SWEEP THROUGH ON FRIDAY AND FINALLY KICK THE WARM TO OUR NORTH ON FRIDAY. THIS COLD FRONT WILL THEN STALL TO OUR SOUTHEAST THROUGH THE WEEKEND. HIGH PRESSURE TRIES TO MAKE A RETURN ON MONDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SCATTERED SHOWERS AND TSTMS OCCURRED THIS MORNING ACROSS CHESTER...DELAWARE AND PHILADELPHIA COUNTIES. OTHER THUNDERSTORMS DEVELOP ACROSS EASTERN SUSSEX AND MUCH OF MORRIS COUNTIES. THE STORMS OVER MORRIS COUNTY DROPPED HEAVY RAINS FOR AWHILE. THE ACTIVITY HAS DECREASED OVER THE PAST HOUR. GRIDS HAVE BEEN ADJUSTED ACCORDINGLY. MORE SHOWERS/TSTMS WILL DEVELOP THIS AFTERNOON IN THE HEAT OF THE DAY. HUMIDITY LEVELS CONTINUE TO INCREASE...SO HEAVY RAINS WILL BE A THREAT FROM ANY TSTMS TODAY. CAPE VALUES WILL INCREASE THIS AFTERNOON WITH NOT MUCH OF A CAP TO HOLD BACK ANY TSTMS FROM DEVELOPING. A SLIGHT RISK FOR SEVERE WEATHER CONTINUES WITH SOME RISK FOR STRONG GUSTY WINDS AND HAIL. PUBLIC PRODUCTS HAVE BEEN UPDATED AND SENT. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... ON-GOING CONVECTION ACROSS MUCH OF OUR CWA WILL SLOWLY BEGIN TO TAPER OFF DURING THE LATE EVENING HOURS. THE AIRMASS WILL STILL BE SOUPY ENOUGH TONIGHT THAT SHOWERS ARE LIKELY ACROSS OUR NORTHERN ZONES. THIS IS WHERE ANOTHER PIECE OF ENERGY WILL BE MOVING THROUGH AS MID-LEVEL HEIGHTS CONTINUE TO FALL IN APPROACH OF A MID-LEVEL CLOSED LOW SYSTEM. STILL BEING IN THE WARM SECTOR, AGAIN DEPENDING ON THE EXACT POSITIONING OF THE FLAKY WARM FRONT, UNSETTLED WEATHER WILL CONTINUE THROUGH THE REMAINDER OF THE SHORT-TERM PERIOD. WEDNESDAY NIGHT THE WARM FRONT SHOULD BEGIN TO MOVE BACK TOWARDS THE SOUTH AS ANY RAIN AHEAD OF THE FRONT WILL TEND TO STALL THE FRONT AND ACTUALLY PUSH IT SOUTH, DUE TO COOLER AIR AHEAD. THE FRONT WILL CONTINUE TO ACT AS A LIFTING MECHANISM FOR ANY CONVECTION TO GET STARTED. DURING THE DAY THURSDAY, THE WARM FRONT WILL ONCE AGAIN START TO MARCH TOWARDS THE NORTH AND WILL MORE THAN LIKELY NOT MAKE IT TOO FAR...CONVECTION AGAIN WILL INITIATE IN THE MOIST UNSTABLE AIRMASS IN PLACE. WITH FALLING MID-LEVEL HEIGHTS ON THURSDAY, MID-LEVEL LAPSE RATES SHOULD BEGIN TO STEEPEN AND ANY WARM NOSE ALOFT WILL TEND TO STRAIGHTEN OUT WHICH AGAIN COMBINED WITH THE WARM FRONTAL CONVERGENCE ZONE, MAKE FOR SEVERE CONVECTION. AS THE SURFACE LOW OVER THE GREAT LAKES CONTINUES TO SPIN AND MOVE EASTWARD A COLD FRONT IS DRAGGED TOWARD THE REGION ON FRIDAY. THIS SHOULD PUSH THE WARM FRONT TO OUR NORTH AND KEEP IT THERE. ALOFT, THE MID-LEVEL CLOSED LOW IS STACKED OVER THE SURFACE LOW AND THEREFORE ONCE THE FRONT MEANDERS THROUGH OUR REGION IT WILL EVENTUALLY STALL TO OUR SOUTHEAST. WE WILL THEN SEE A WAVE OF ENERGY RIDE ALONG THE STALLED FRONT TO PROVIDE YET ANOTHER CHANCE OF UNSETTLED AND CONVECTIVE WEATHER. && .LONG TERM /SATURDAY THROUGH TUESDAY/... LOTS OF FLOW ALOFT TO START AS THE UPPER MIDWEST TROF LIFTS INTO SE CANADA AND WEAKENS OVER THE WEEKEND WITH HEIGHTS AT 500 MB SLOWLY RISING-WARMING....SUGGESTING AT LEAST A TEMPORARY RESPITE FROM THE SHOWERY PATTERN. TEMPS: WARMER THAN NORMAL THROUGH AT LEAST SATURDAY BUT MAY COOL SLIGHTLY TO NEAR NORMAL NEXT SUNDAY MONDAY AND TUESDAY. QPF: MOST EVIDENT OPPORTUNITIES FOR RAINFALL APPEAR TO BE FRIDAY NIGHT-SATURDAY NIGHT WITH A PROBABLE DRIER PERIOD SHAPING UP SUNDAY AND MONDAY. CONFIDENCE: ABOVE AVERAGE THROUGH SUNDAY FOR TEMPS/QPF OPPORTUNITIES-TRENDS AS POSTED IN THE DETERMINISTIC 330 PM FCST. THEREAFTER...LOTS OF MODEL SPREAD ON SOLUTIONS FOR NEXT MONDAY-TUESDAY AND CONFIDENCE ON QPF IS MUCH BELOW AVG THEN. THE DAILIES BELOW... FRIDAY NIGHT THROUGH SATURDAY NIGHT...THE PRIMARY TROUGH ALOFT IN THE GREAT LAKES WILL SLOWLY WEAKEN NEWD INTO SE CANADA. THAT PROBABLY MEANS...MAINLY DIURNAL HEAT DRIVEN AFTERNOON-EVENING SHOWERS/SCT TSTMS IN THE WARM SECTOR AHEAD OF THE COOL FRONT. 12Z/21 EC AND GEFS SFC FRONTAL PASSAGE EVOLUTION DIFFER. ITS POSSIBLE MOST OF THIS 36 HOUR PERIOD WILL BE RAIN-FREE. SUNDAY/MONDAY...THE COOL FRONT SHOULD PASS OFFSHORE AND A RAIN-FREE LOW HUMIDITY PERIOD SHOULD OCCUR SUNDAY INTO MONDAY. THERE COULD BE SOME LEFTOVER SHOWERS IN THE MORNING IN THE SOUTHERN PART OF THE FORECAST AREA BUT CONFIDENCE IS LESS THAN AVERAGE ON THE POTENTIAL SHOWERS FOR EARLY SUNDAY. NEXT TUESDAY...LOW CONFIDENCE FORECAST AS MODEL SOLUTIONS VARY. ODDS AS OF THIS WRITING FAVOR AT LEAST DRY START BUT CAN SEE A SOGGIER SCENARIO IF A TROUGH ALOFT DEVELOPS OVERHEAD AS HINTED IN SOME OF THE MODEL MEMBERS. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS CONTINUE ACROSS THE FORECAST AREA EARLY THIS MORNING...WITH CONVECTION WELL NORTH OF THE AREA...AND A MORE IMPRESSIVE AREA OF CONVECTION SOUTH CENTRAL PENNSYLVANIA...EASTERN MARYLAND AND CENTRAL DELAWARE. THE SOUTHERN AREA OF CONVECTION APPEARS TO BE FORMING ALONG AND JUST AHEAD OF A SURFACE FRONT THROUGH THE REGION. BASED ON THE MOVEMENT OF THE CONVECTION...KILG WAS THE ONLY TERMINAL SITE TO HAVE AN EXPLICIT MENTION OF CONVECTION EARLY THIS MORNING. THE AIRMASS IS FAIRLY STABLE TO THE EAST OF THE FRONT...AND THE CONVECTION SHOULD BECOME ELEVATED AS IT MOVES EAST. IT IS POSSIBLE THAT KMIV COULD BE AFFECTED LATER THIS MORNING AS WHATEVER SURVIVES MOVES EAST. THIS IS NOT INCLUDED IN THE TERMINAL FORECAST...AND IT WILL BE AMENDED AS NEEDED. AFTER SOME MVFR CONDITIONS IN PATCHY FOG AND HAZE THROUGH ABOUT 1300 UTC...THE FORECAST WILL BE INFLUENCED IN LARGE PART BY THE POSITION OF THE SURFACE FRONT. NORTH OF THE FRONT...CONDITIONS SHOULD REMAIN VFR WITH STABLE CONDITION. SOUTH OF THE FRONT...VFR CONDITIONS ARE EXPECTED WITH POSSIBLE CONVECTION AS CONDITIONS BECOME MODERATELY UNSTABLE ALONG WITH JUST ENOUGH SHEAR FOR ORGANIZATION. SINCE THE DEVELOPMENT OF NEW CONVECTION IS MORE THAN 6 HOURS AWAY...THE POTENTIAL WAS INCLUDED AS A CB REMARK. THE POTENTIAL FOR CONVECTION SHOULD DIMINISH AFTER ABOUT 0300 UTC THURSDAY. AFTER THIS...THE FORECAST BECOMES A BIT MORE PROBLEMATIC AS THE NAM MODEL SOUNDINGS AND MOS SUGGEST IFR CEILINGS WILL DEVELOP IN THE SOUTH TO SOUTHEAST FLOW. THIS WILL BE HIGHLY DEPENDENT ON WHERE THE SURFACE FRONT IS. FOR NOW...THIS WAS HINTED AT WITH A SCATTERED DECK BELOW 1000 FEET. THIS WILL BE EXPANDED UPON FOR THE 1200 UTC TERMINAL FORECAST ISSUANCE. OUTLOOK... ANY IFR CEILINGS SHOULD DISSIPATE THURSDAY MORNING (IF THEY OCCUR AT ALL)...AND GENERALLY VFR CONDITIONS ARE EXPECTED THURSDAY. ONCE AGAIN...CONVECTION BECOMES POSSIBLE SOUTH OF THE FRONT. WITH A BIT MORE ORGANIZATION (BASED ON THE MID LEVEL WIND PATTERN)...CONVECTION COULD BECOME MORE WIDESPREAD THURSDAY AFTERNOON AND EVENING. RIGHT NOW...IT WOULD APPEAR AS THOUGH THE BEST CHANCE OF CONVECTION DURING THIS TIME WOULD BE SOUTH OF KPHL. GENERALLY VFR CONDITIONS ARE EXPECTED THURSDAY NIGHT...WITH LOCAL MVFR VISIBILITIES IN FOG. MORE CONVECTION IS POSSIBLE FRIDAY AFTERNOON AND AGAIN SATURDAY AFTERNOON. OUTSIDE OF THESE AREAS...GENERALLY VFR CONDITIONS ARE EXPECTED FRIDAY INTO SATURDAY. && .MARINE... THE MAIN FORECAST PROBLEM EARLY THIS MORNING IS CONVECTION. AT THIS POINT...AS THE THUNDERSTORMS MOVE INTO A MORE STABLE AIRMASS...WIND GUSTS SHOULD REMAIN BELOW 35 KNOTS ON THE COASTAL WATERS THROUGH DAYBREAK. AFTER THIS THREAT PASSES...THE FORECAST WILL HINGE UPON THE POSITION OF THE QUASI WARM FRONT...WHICH IS APPROACHING DELAWARE BAY EARLY THIS MORNING. FOR THE MOST PART...DELAWARE BAY AND THE OCEAN WATERS SOUTH OF LITTLE EGG SHOULD REMAIN IN THE WARM SECTOR...AND THE SOUTHERLY GRADIENT SHOULD PRODUCE GUSTS TO 20 KNOTS DURING THE AFTERNOON AND EVENING TODAY...THURSDAY AND PERHAPS EVEN FRIDAY. NORTH OF THIS...AS THE FRONT WAVERS...WINDS SHOULD BE LIGHTER THROUGH THURSDAY NIGHT INTO FRIDAY MORNING. THE BEST CHANCE OF SMALL CRAFT CONDITIONS MAY BE FRIDAY AFTERNOON INTO FRIDAY NIGHT...AS THE DEPTH OF THE MIXED LAYER MAY INCREASE ENOUGH FOR 25 KNOT GUSTS. THE SOUTHERLY FETCH COULD ALSO RESULT IN 5 FOOT SEAS FOR ALL OCEAN WATERS...STARTING AS EARLY AS LATE FRIDAY AFTERNOON AND LAST INTO SATURDAY. THIS IS OF COURSE BASED ON THE ASSUMPTION THAT THE SOUTHERLY WIND WILL MAKE IT TO THE OCEAN SURFACE...THROUGH THE LOWERED MIXED LAYER. WINDS AND SEAS SHOULD START TO DROP SATURDAY AFTERNOON...AS A COLD FRONT APPROACHES FROM THE WEST. WINDS AND SEAS SHOULD DROP BELOW SMALL CRAFT LEVELS SATURDAY NIGHT INTO SUNDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...O'HARA SHORT TERM...HEAVENER LONG TERM...DRAG AVIATION...HAYES MARINE...HAYES
Hazardous weather outlook, Jun 22, 3:59 AM EDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 AM EDT WED JUN 22 2011 NJZ001-007>010-012-015-PAZ054-055-062-230800- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-NORTHAMPTON- 359 AM EDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ060-061- 067>071-230800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 359 AM EDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-230800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 359 AM EDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 22, 8:00 AM EDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 AM EDT WED JUN 22 2011
NJZ018-019-PAZ068>071-221300-
BUCKS PA-CAMDEN NJ-DELAWARE PA-MONTGOMERY PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
800 AM EDT WED JUN 22 2011
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN...
DELAWARE...MONTGOMERY AND PHILADELPHIA COUNTIES...
AT 751 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHERN CHESTER COUNTY...NEAR NEWTOWN
SQUARE...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL CONTINUE
TO MOVE NORTHEAST ACROSS THE METRO PHILADELPHIA REGION AND THEN UP
ALONG THE DELAWARE RIVER OVER THE NEXT HOUR.
DOWNPOURS AND BRIEFLY GUSTY WINDS MAY OCCUR WITH THIS STORM.
LAT...LON 4008 7475 3985 7540 3997 7548 3999 7545
4000 7546 4002 7542 4004 7543 4007 7537
4008 7539 4032 7493
FORECASTER:POSpecial weather statement, Jun 22, 8:39 AM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
839 AM EDT WED JUN 22 2011
NJZ001-008-221315-
MORRIS NJ-SUSSEX NJ-
839 AM EDT WED JUN 22 2011
...THUNDERSTORMS ACROSS NORTHERN NEW JERSEY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A FEW THUNDERSTORMS
ACROSS MORRIS AND EASTERN SUSSEX COUNTIES OF NORTHERN NEW JERSEY.
THESE THUNDERSTORMS WILL BE MOVING NORTHEAST AROUND 30 MPH. THEY
WILL AFFECT EASTERN SUSSEX COUNTY AND NORTHEAST MORRIS COUNTY
THROUGH 930 AM.
VERY HEAVY RAINS WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4119 7437 4104 7449 4105 7444 4097 7427
4089 7427 4090 7429 4088 7434 4086 7432
4073 7437 4064 7452 4070 7451 4074 7456
4071 7474 4073 7483 4078 7489 4091 7477
4109 7499 4115 7491 4127 7484 4135 7470
FORECASTER:POSpecial weather statement, Jun 22, 9:31 AM EDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
931 AM EDT WED JUN 22 2011
NJZ001-008-221415-
MORRIS NJ-SUSSEX NJ-
931 AM EDT WED JUN 22 2011
...AN AREA OF STRONG THUNDERSTORM WILL AFFECT MORRIS AND SUSSEX
COUNTIES...
AT 928 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS ACROSS SUSSEX AND MORRIS COUNTIES OF
NORTHERN NEW JERSEY. THE STORMS WERE MOVING EAST AT 30 MPH. THE
THUNDERSTORM WILL CONTINUE TO AFFECT THE AREA THROUGH 1015 AM.
VERY HEAVY RAINS WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. THREE QUARTERS OF AN INCH OF RAIN FELL IN A SHORT PERIOD OF
TIME IN BUTLER NJ RECENTLY WITH THIS ACTIVITY.
WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING ARE MAY OCCUR WITH THESE
STORMS.
LAT...LON 4119 7437 4104 7449 4105 7444 4098 7428
4089 7427 4090 7429 4089 7434 4086 7432
4073 7437 4064 7452 4070 7451 4074 7456
4071 7474 4073 7483 4078 7489 4091 7477
4109 7499 4115 7491 4127 7484 4135 7470
FORECASTER:POSpecial weather statement, Jun 22, 12:18 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1218 PM EDT WED JUN 22 2011
DEZ003-004-221715-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1218 PM EDT WED JUN 22 2011
...A FEWSTRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY DELAWARE...
AT 1212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEAST SUSSEX COUNTY DELAWARE...MOVING
EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR LEWES AROUND 1230 PM
AND REHOBOTH BEACH AROUND 1235 PM.
OTHER SHOWERS AND THUNDERSTORMS MAY AFFECT THE AREA THROUGH 100 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3874 7535 3880 7516 3879 7511 3881 7508
3878 7506 3874 7507 3868 7505 3862 7505
3861 7508 3862 7509 3860 7515 3857 7528
FORECASTER:POSpecial weather statement, Jun 22, 1:48 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
148 PM EDT WED JUN 22 2011
PAZ060-061-067>069-221845-
BERKS PA-BUCKS PA-CHESTER PA-LEHIGH PA-MONTGOMERY PA-
148 PM EDT WED JUN 22 2011
...A DEVELOPING THUNDERSTORM WILL AFFECT PORTIONS OF
BERKS...CHESTER...AND MONTGOMERY COUNTIES...
AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM ABOUT 15 MILES SOUTH OF READING...MOVING
EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR NEW MORGAN AND
ELVERSON AROUND 200 PM...BIRDSBORO AND LORANE AROUND 215 PM...SOUTH
POTTSTOWN AND POTTSTOWN AROUND 230 PM...AND GILBERTSVILLE AND
ROYERSFORD AROUND 245 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM.
LAT...LON 4047 7549 4005 7541 4004 7543 4003 7542
4004 7595 4011 7595 4014 7590 4020 7599
4024 7604
MPDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:31 AM EDT | Special Marine Warning | PHI | 59 min | |
| Jun 22, 8:39 AM EDT | Special Weather Statement | PHI | Morris, Sussex | 36 min |
| Jun 22, 9:31 AM EDT | Special Weather Statement | PHI | Morris, Sussex | 44 min |
| Jun 22, 3:07 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 53 min |
| Jun 22, 3:59 PM EDT | Special Weather Statement | PHI | Mercer | 61 min |
| Jun 22, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 61 min |
| Jun 22, 4:06 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 22, 4:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 22, 4:17 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 58 min |
| Jun 22, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 53 min |
| Jun 22, 4:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 66 min |
| Jun 22, 4:53 PM EDT | Tornado Warning | PHI | Sussex, Warren | 37 min |
| Jun 22, 5:11 PM EDT | Tornado Warning | PHI | Hunterdon, Morris, Sussex, Warren | 34 min |
| Jun 22, 5:31 PM EDT | Tornado Warning | PHI | Monmouth, Ocean | 29 min |
| Jun 22, 5:43 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 48 min |
| Jun 21, 9:37 PM EDT | Areal Flood Advisory | PHI | Monroe | 116 min |
| Jun 22, 2:15 AM EDT | Special Weather Statement | PHI | Berks, Chester, Delaware | 60 min |
| Jun 22, 2:57 AM EDT | Special Weather Statement | PHI | Delaware | 63 min |
| Jun 22, 3:05 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 115 min |
| Jun 22, 4:13 AM EDT | Special Weather Statement | PHI | Carbon | 92 min |
| Jun 22, 6:32 AM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 58 min |
| Jun 22, 8:00 AM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 60 min |
| Jun 22, 2:53 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 67 min |
| Jun 21, 11:57 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 63 min |
| Jun 22, 12:40 AM EDT | Special Weather Statement | PHI | Caroline | 65 min |
| Jun 22, 12:55 AM EDT | Special Weather Statement | PHI | Cecil | 65 min |
| Jun 22, 1:05 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 55 min |
| Jun 22, 1:29 AM EDT | Special Weather Statement | PHI | Cecil | 61 min |
| Jun 22, 1:47 AM EDT | Areal Flood Advisory | PHI | Caroline, Talbot | 105 min |
| Jun 22, 2:02 AM EDT | Special Weather Statement | PHI | Caroline | 58 min |
| Jun 22, 1:43 AM EDT | Special Weather Statement | PHI | Kent | 62 min |
| Jun 22, 2:31 AM EDT | Areal Flood Advisory | PHI | Sussex | 119 min |
| Jun 22, 12:18 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.